# SDR CALA2017061901904

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 60,804 hours, 13,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Pulled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW  FLOOR STRIP LIGHT IS PULLED OUT OF FLOOR AND WIRES ARE EXPOSED. REINSTALLED LIGHT STRIP OPS CKS OK.
